# SDR SRAA39602

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745SJ
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Engine: Pwa JT9D7J
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 201 - AFTER TAKEOFF WHEN PACKS WERE TURNED ON, CREW NOTICED OILY FUMES IN COCKPIT, CLOSED NR 3 ENGINE BLEED VALVE AND FUMES STOPPED.  PERFORMED ENGINE RUN-UP, FOUND NR 3 ENGINE N2 SPEED NOT AT IDLE.  UP-TRIMMED GROUND IDLE AND OPS CHECKED GOOD ON GROUND, NO FUMES NOTED IN COCKPIT.  (X)
